Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inequalities and a limit theorem for certain Wiener integrals


Author: J. Yeh
Journal: Proc. Amer. Math. Soc. 16 (1965), 915-918
MSC: Primary 28.46
DOI: https://doi.org/10.1090/S0002-9939-1965-0182709-X
MathSciNet review: 0182709
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under a general class of linear transformations, Trans. Amer. Math. Soc. 58 (1945), 184-219. MR 0013240 (7:127c)
  • [2] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ. Vol. 19, Amer. Math. Soc., Providence, R.I., 1934. MR 1451142 (98a:01023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.46

Retrieve articles in all journals with MSC: 28.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182709-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society